# SDR AALA20140123003

- Difficulty date: January 22, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 13,148 hours, 5,132 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LGA CREW REPORTED ZERO HYD FLUID INDICATED AT TOP OF DESCENT WITH SYS B PRESS NORMAL & NO OTHER INDICATIONS.  ENG 2 PUMP LIGHT ILLUMINATED WITH FLAP EXTENSION. EMERGENCY DECLARED FLIGHT LANDED LGA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENG DRIVEN HYD PUMP PRESS LINE ON NR 2 ENG.  SYS GND CHECKED NORMAL OPERATION CLOSED.
